By Topic

Spectral theory of the linear-quadratic optimal control problem: A new algorithm for spectral computations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
E. Jonckheere ; Philips Research Laboratory, Brussels, Belgium ; L. Silverman

In a new formulation of the discrete-time linear-quadratic optimal control problem, the spectrum of a bounded self-adjoint Hilbert space operator, which can be decomposed as the sum of a Toeplitz operator and a compact perturbation, has been shown to elucidate the underlying structure of the problem. A new and efficient algorithm for computing this spectrum is presented.

Published in:

IEEE Transactions on Automatic Control  (Volume:25 ,  Issue: 5 )